# SDR ASAA2016092618180

- Difficulty date: September 26, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,650 hours, 11,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL NR 4 IS CORRODED.  ACFT GROUNDED.  DUE TO LENGTH OF CORR, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1, FABRICATED NEW FLOOR PANEL IAW SRM 51-40-05-0G-0, RESTORED FINISH IAW BSOPM 20-42-02.
